Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 134, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 11, 2016, 9:43 PM EDT for 4 counties in Kentucky. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2016, 9:43 PM EDT (01:43 UTC)
- Expired
- May 11, 2016, 10:15 PM EDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Henry County, KY, Oldham County, KY, Shelby County, KY, Trimble County, KY
The radar
The Louisville radar (KLVX), 96 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 9:50 PM EDT | HAIL 0.25 | Eminence, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 7:30 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 1437 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
210
WUUS53 KLMK 120143 RRA
SVRLMK
KYC103-185-211-223-120215-
/O.NEW.KLMK.SV.W.0134.160512T0143Z-160512T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
943 PM EDT WED MAY 11 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HENRY COUNTY IN CENTRAL KENTUCKY...
NORTHEASTERN OLDHAM COUNTY IN CENTRAL KENTUCKY...
NORTH CENTRAL SHELBY COUNTY IN CENTRAL KENTUCKY...
SOUTHERN TRIMBLE COUNTY IN CENTRAL KENTUCKY...
* UNTIL 1015 PM EDT
* AT 942 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BEDFORD TO 7 MILES NORTH OF NEW CASTLE TO 6 MILES
NORTH OF SHELBYVILLE...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. AT 933 PM TREES WERE REPORTED DOWN IN
BEDFORD.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...BEDFORD...PENDLETON...EMINENCE...PLEASUREVILLE...
CAMPBELLSBURG...SMITHFIELD...CHESTNUT GROVE...SULPHUR AND LACIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3858 8521 3860 8508 3856 8506 3855 8500
3851 8503 3851 8498 3849 8499 3847 8495
3843 8495 3843 8494 3846 8492 3846 8491
3843 8492 3842 8488 3838 8490 3837 8487
3827 8530 3849 8535 3858 8542 3865 8525
TIME...MOT...LOC 0142Z 246DEG 20KT 3862 8531 3854 8521 3831 8521
HAIL...1.00IN
WIND...60MPH
$$
EER1 follow-up statement
250
WWUS53 KLMK 120210
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1010 PM EDT WED MAY 11 2016
KYC103-185-211-223-120220-
/O.EXP.KLMK.SV.W.0134.000000T0000Z-160512T0215Z/
HENRY KY-OLDHAM KY-SHELBY KY-TRIMBLE KY-
1010 PM EDT WED MAY 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR HENRY...NORTHEASTERN OLDHAM...
NORTH CENTRAL SHELBY AND SOUTHERN TRIMBLE COUNTIES WILL EXPIRE AT
1015 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
CENTRAL KENTUCKY.
LAT...LON 3858 8521 3860 8508 3856 8506 3855 8500
3851 8503 3851 8498 3849 8499 3847 8495
3843 8495 3843 8494 3846 8492 3846 8491
3843 8492 3842 8488 3838 8490 3837 8487
3827 8530 3849 8535 3858 8542 3865 8525
TIME...MOT...LOC 0208Z 246DEG 20KT 3862 8531 3854 8521 3831 8521
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 8:21 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, May 11, 8:21 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Louisville KY 821 PM EDT WED MAY 11 2016 ...Forecast Update... Issued at 815 PM EDT Wed May 11 2016 Severe Tstm Watch #169 in effect til 03z for Dubois, Orange, Washington, Perry, Crawford, and Harrison counties in Indiana. Severe Tstm Watch #171 in effect til 05z from Scott County Indiana south thru Louisville and Bullitt County then west to Hancock, Ohio, and Butler counties in Kentucky. The convective line continues moving east across south-central Indiana and into north-central Kentucky at this time. Wind gust reports so far have been primarily in the 40 to around 50 mph range, with a few trees down in Dubois County. Locally higher winds are possible in narrow channels within the cold pool behind the leading gust front. Meanwhile, the isolated storm in southern Oldham County produced up to quarter size hail. We will continue to monitor and provide additional updates this evening. Issued at 510 PM EDT Wed May 11 2016 Complex of storms moving east out of the STL area, and additional storms lighting up on a boundary very close to the I-64 corridor across southern Illinois. These storms will ride eastward along the boundary and into south-central Indiana by early evening. SPC has issued a Severe Thunderstorm Watch in Indiana, but the box will remain north and west of the Louisville Metro for now. Outstanding questions that will govern where and how long the convection continues include instability, which is limited east of I- 65 by lower dewpoints, and how far northward the effective boundary will move before storms reach us. Will keep close tabs on this, but it is looking more like the southward extent into Kentucky could be limited. Still need to remain weather aware into this evening! .SHORT TERM (Now through Thursday Night)... Issued at 315 PM EDT Wed May 11 2016 ...A Complex of Strong/Severe Storms Possible This Evening... The synoptic pattern late this afternoon features weak shortwave ridging over the Ohio Valley, downstream of an upper-level trough pushing into the Northern Plains. This trough will push through the Ohio Valley through the period, ushering in a couple chances for showers and thunderstorms. We continue to watch convection off to the west of the region. It has recently become better organized near the Saint Louis area, with a strong cold pool noted on radar. This suggests the convection will begin to accelerate quicker to the east along the I-64 corridor this evening. Currently along the I-64 corridor there exists a remnant boundary, now lifting north as an effective warm front. To the south of this, the airmass has become strongly unstable with MLCAPEs in excess of 3,000 J/kg in places. DCAPEs in excess of 1,000 J/kg should continue to lead to efficient cold pool production. 0-3km shear vectors around 20-30 knots oriented orthogonal to the convection should help keep it loosely tied to its cold pool, at least through the next several hours. We could see convection develop along the lifting warm front this afternoon, but this will be fighting ridging aloft and a lack of synoptic forcing so do not think it will become very organized. The main severe threat looks to come with the MCS early this evening. Main forecast challenge will be exactly where this MCS tracks and how strong it will be when it arrives. Main limiting factors will be weakening 0-3km flow with eastern extent. Additionally, we will just be past peak heating once the convection arrives. However, still think there is a severe threat along the I-64 corridor in southern IN and into central KY, with damaging winds and possibly some marginally severe hail being the main threats. Forecast confidence decreases substantially tonight as guidance is in vast disagreement. As the trough begins to eject towards the region, isentropic lift on the nose of a 30-knot low-level jet should feed into any remnant boundaries. The big question will be what boundaries there will be and where they will be located. For this reason, will hold off on a Flash Flood Watch for now, but it will be strongly considered through the evening and early overnight hours once trends become more apparent. The deep layer flow could favor training storms along NW-SE boundaries, similar to what we saw in southern KY this morning. On Thursday, the upper-level trough will slide into the Great Lakes region. This will help drive a surface cold front through the region. Another conditional threat of severe weather exists Thursday afternoon/evening as this front pushes through. Guidance is generally suggestive that we will see enough breaks in the morning convection to destabilize ahead of the front in the afternoon, especially along and east of I-65. The better kinematics will lag the frontal ascent, but if we do realize the instability suggested by some of the guidance, we could see some some strong to locally severe multicell clusters capable of locally damaging winds and hail. We will dial this threat in more overnight once we see how convection progresses and the prospects for some morning sunshine and resultant destabilization. Convection will push to the east Thursday night, with cooler and drier air finally filtering into the region. Overnight lows will dip into the low and mid 50s. .LONG TERM (Friday through Wednesday)... Issued at 325 PM EDT Wed May 11 2016 The synoptic pattern at the start of the long term period will feature a mean trough across the northern CONUS. This trough will amplify through this weekend bringing northwesterly upper-level flow, but will once again turn back to the southwest by early next week. Will keep the discussion short in the long term period given the active short term period. A strong PV anomaly will dive through the region on Friday night into early Saturday, bringing a line of showers. Moisture is lacking with this system so do not expect much QPF, which is certainly good news given the heavy rainfall as of late. This front will usher in much cooler air as the trough aloft amplifies. Highs Saturday and Sunday won't make it out of the low/mid 60s, perhaps even the upper 50s in some of the cooler spots! Will have to keep an eye on Sunday morning, as surface ridging passing overhead could make for very chilly temperatures. Some areas could dip into the upper 30s! We will return to a warmer and more active pattern early next week as the flow transitions to more southwesterly once again. Will see an increase in precipitation chances late Sunday through at least Wednesday of next week. && .AVIATION (00Z TAF Update)... Issued at 645 PM EDT Wed May 11 2016 Main challenge in this TAF set is the impact of storms crossing the Wabash Valley. Southward extent will be limited, at least initially, by the northward progression of a residual boundary from last night's storms. Confidence in hi-res model data is not high, but it suggests that storms could make it into SDF around 01-02Z. Will carry a TEMPO for MVFR ceiling and vis, and thunderstorm gusts to 35 kt. After midnight, confidence diminishes further as that depends heavily on the evolution of the complex of storms, and potential re-development behind. Most favorable scenario to get storms into BWG is if a strong cold pool develops and is able to push the line southward. Will carry VCTS after 06Z for that possibility, as well as any re-development. LEX is more tricky, as it depends on the initial boundary not lifting north of there. Will also carry VCTS there after 04Z. Could have some restrictions to vis around daybreak with residual low- level moisture, but will depend on additional rainfall, so will have to revisit anything worse than MVFR in the next issuance. Thu afternoon prefrontal convection will depend on how long overnight storms keep going, but confidence is high enough at this point to include VCTS and CB after 17-18Z. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Update.........RAS/TWF Short Term.....KJD Long Term......RAS Aviation.......RAS
Hazardous weather outlook, May 11, 5:07 PM EDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 507 PM EDT WED MAY 11 2016 INZ078-079-091-092-KYZ023>043-045>049-053>057-061>067-070>078-081- 082-122115- SCOTT-JEFFERSON-FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON- HARDIN-BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-HARRISON-SPENCER- ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-WASHINGTON-MERCER- JESSAMINE-LARUE-MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART- GREEN-TAYLOR-CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE- METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 507 PM EDT WED MAY 11 2016 /407 PM CDT WED MAY 11 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A COMPLEX OF THUNDERSTORMS WILL PUSH INTO SOUTHERN INDIANA AND CENTRAL KENTUCKY THIS EVENING. THIS COMPLEX WILL BE CAPABLE OF PRODUCING LOCALLY DAMAGING WINDS...SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE THURSDAY. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT...BUT LOCALIZED FLASH FLOODING WILL CONTINUE TO BE POSSIBLE IN AREAS THAT SEE REPEATED ROUNDS OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING TONIGHT OR THURSDAY TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076-077-083-084-089-090-122115- ORANGE-WASHINGTON-DUBOIS-CRAWFORD-PERRY-HARRISON- INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...ENGLISH... TELL CITY...CORYDON 507 PM EDT WED MAY 11 2016 /407 PM CDT WED MAY 11 2016/ ...SEVERE THUNDERSTORM WATCH 169 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A COMPLEX OF THUNDERSTORMS WILL PUSH INTO SOUTHERN INDIANA BY EARLY EVENING. THIS COMPLEX WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THE STRONGER STORMS...AND HEAVY RAINFALL COULD RESULT IN LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE THURSDAY. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT...BUT LOCALIZED FLASH FLOODING WILL CONTINUE TO BE POSSIBLE IN AREAS THAT SEE REPEATED ROUNDS OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING TONIGHT OR THURSDAY TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KD/RAS
In the hours before
Local storm report, May 11, 9:35 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
935 PM EDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM TSTM WND DMG BEDFORD 38.60N 85.31W
05/11/2016 TRIMBLE KY TRAINED SPOTTER
TREES REPORTED DOWN.
&&
SZAPPANOSLocal storm report, May 11, 9:38 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
938 PM EDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM TSTM WND GST BARDSTOWN 37.82N 85.46W
05/11/2016 E50 MPH NELSON KY TRAINED SPOTTER
PEA SIZE HAIL.
&&
SZAPPANOSLocal storm report, May 11, 9:40 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
940 PM EDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM TSTM WND GST HODGENVILLE 37.57N 85.73W
05/11/2016 M53 MPH LARUE KY TRAINED SPOTTER
&&
SZAPPANOSSpecial weather statement, May 11, 9:40 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
940 PM EDT WED MAY 11 2016
KYZ039-040-045>047-054-055-120215-
WASHINGTON-MERCER-BOYLE-WOODFORD-NELSON-MARION-ANDERSON-
940 PM EDT WED MAY 11 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
MARION...WASHINGTON...BOYLE...NORTHEASTERN NELSON...SOUTHERN
WOODFORD...MERCER AND SOUTHERN ANDERSON COUNTIES...
AT 939 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM 9 MILES
SOUTHEAST OF TAYLORSVILLE TO 7 MILES WEST OF SPRINGFIELD...AND
MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS...AND MAY
ARRIVE WELL BEFORE ANY RAIN.
LOCATIONS IMPACTED INCLUDE...
DANVILLE...HARRODSBURG...SPRINGFIELD...BALLARD...BURGIN...BLOOMFIELD...
WILLISBURG...MACKVILLE...POLIN AND RIVERVIEW ESTATES.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3786 8471 3786 8470 3783 8473 3782 8472
3755 8485 3753 8489 3753 8500 3755 8501
3765 8534 3767 8537 3770 8537 3773 8540
3768 8546 3795 8531 3799 8467
TIME...MOT...LOC 0139Z 281DEG 32KT 3795 8521 3767 8535
RASLocal storm report, May 11, 9:42 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
942 PM EDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND GST HANOVER 38.72N 85.47W
05/11/2016 E60 MPH JEFFERSON IN TRAINED SPOTTER
&&
SZAPPANOSLocal storm report, May 11, 9:43 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
943 PM EDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG HANOVER 38.72N 85.47W
05/11/2016 JEFFERSON IN TRAINED SPOTTER
TREES REPORTED DOWN.
&&
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 8:00 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 30 min |
| May 11, 8:01 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby | 29 min |
| May 11, 8:06 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 24 min |
| May 11, 8:10 PM EDT | Special Weather Statement | LMK | Breckinridge, Butler, Grayson, Ohio | 35 min |
| May 11, 8:28 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 32 min |
| May 11, 8:33 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 27 min |
| May 11, 8:56 PM EDT | Special Weather Statement | LMK | Edmonson, Grayson, Hardin, Larue, Warren | 49 min |
| May 11, 9:12 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 33 min |
| May 11, 9:14 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson | 46 min |
| May 11, 9:16 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 29 min |
| May 11, 9:17 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Marion, Nelson | 28 min |
| May 11, 9:21 PM EDT | Special Weather Statement | LMK | Shelby, Spencer | 24 min |
| May 11, 9:30 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 30 min |
| May 11, 9:40 PM EDT | Special Weather Statement | LMK | Boyle, Mercer, Washington | 35 min |
| May 11, 9:43 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 32 min |
| May 11, 9:48 PM EDT | Special Weather Statement | LMK | Anderson, Franklin, Shelby | 27 min |
| May 11, 9:59 PM EDT | Special Weather Statement | LMK | Adair, Barren, Casey, Cumberland, Green, Marion and 4 more | 46 min |
| May 11, 10:20 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Lincoln, Mercer | 25 min |
| May 11, 10:21 PM EDT | Special Weather Statement | LMK | Fayette, Franklin, Harrison, Jessamine, Mercer, Scott and 1 more | 24 min |
| May 11, 10:36 PM EDT | Special Weather Statement | LMK | Grayson | 24 min |
| May 11, 10:41 PM EDT | Severe Thunderstorm Warning | LMK | Garrard | 34 min |
| May 11, 10:45 PM EDT | Severe Thunderstorm Warning | LMK | Lincoln | 30 min |
| May 11, 10:51 PM EDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Harrison, Jessamine, Nicholas and 1 more | 39 min |
| May 11, 11:06 PM EDT | Special Weather Statement | LMK | Madison | 24 min |
| May 11, 11:53 PM EDT | Special Weather Statement | LMK | Green | 37 min |
| May 12, 2:48 AM EDT | Flash Flood Watch | LMK | Adair, Allen, Barren, Bourbon, Boyle, Butler and 27 more | 20 hr |
| May 12, 3:00 AM EDT | Areal Flood Advisory | LMK | Breckinridge, Grayson, Ohio | 4 hr |
| May 12, 8:33 AM EDT | River Flood Advisory | LMK | Warren | 36 hr |
| May 12, 2:43 PM EDT | Special Weather Statement | LMK | Edmonson, Larue | 32 min |
| May 12, 3:13 PM EDT | River Flood Advisory | LMK | Ohio | 36 hr |
| May 12, 3:26 PM EDT | Special Weather Statement | LMK | Logan, Warren | 34 min |
| May 12, 3:37 PM EDT | Areal Flood Advisory | LMK | Boyle, Garrard, Jessamine, Lincoln, Madison | 3 hr |
| May 12, 3:46 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Marion, Nelson, Taylor | 29 min |
| May 12, 3:58 PM EDT | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 47 min |
| May 12, 4:15 PM EDT | Special Weather Statement | LMK | Taylor | 30 min |
| May 12, 4:24 PM EDT | Special Weather Statement | LMK | Edmonson, Warren | 36 min |
| May 12, 4:57 PM EDT | Areal Flood Advisory | LMK | Hart | 63 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.